# SDR MASA2013071252333

- Difficulty date: July 5, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 20,548 hours, 17,165 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Condition: Broken
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SMOKE DETECTOR CAGE BROKEN.  REMOVED AND REPLACED AFT CARGO BAY FWD SMOKE DETECTOR CAGE.
